On ignoring the singularity

G. Myerson*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    Conditions are given, weaker than those previously known, under which one can ignore a singularity while carrying out a numerical quadrature. The conditions apply in all (finite) dimensions. A special case concerns the theory of uniformly distributed sequences.

    Original languageEnglish
    Pages (from-to)1803-1807
    Number of pages5
    JournalSIAM Journal on Numerical Analysis
    Volume28
    Issue number6
    Publication statusPublished - Dec 1991

    Fingerprint Dive into the research topics of 'On ignoring the singularity'. Together they form a unique fingerprint.

  • Cite this

    Myerson, G. (1991). On ignoring the singularity. SIAM Journal on Numerical Analysis, 28(6), 1803-1807.